# SDR CALA2012060400388

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 44,820 hours, 14,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 33131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY PACK AT SEAT 14ABC INOP.  REPLACED BATTERY PACK AT SEAT 14ABC PER AMM TASK 33-51-06-960-8 05, OPS CHECKED NORMAL.
